Linearization of analytic and non-analytic germs of diffeomorphisms of (,0)
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, p. 69-85
@article{BSMF_2000__128_1_69_0,
     author = {Carletti, Timoteo and Marmi, Stefano},
     title = {Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {1},
     year = {2000},
     pages = {69-85},
     doi = {10.24033/bsmf.2363},
     zbl = {0997.37017},
     mrnumber = {2002i:37061},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_1_69_0}
}
Carletti, Timoteo; Marmi, Stefano. Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 69-85. doi : 10.24033/bsmf.2363. http://www.numdam.org/item/BSMF_2000__128_1_69_0/

[Br] Brjuno (A.D.). - Analitycal Form of Differential Equations, Trans. Moscow Math. Soc., t. 25, 1971, p. 131-288. | MR 51 #13365 | Zbl 0272.34018

[Ca] Carletti (T.). - The Lagrange Inversion Formula on Non-Archimedean Fields, preprint, 1999.

[Da] Davie (A.M.). - The Critical Function for the Semistandard Map, Nonlinearity, t. 7, 1990, p. 21-37. | MR 95f:58067

[Du] Duverney (D.). - U-Dérivation, Annales de la Faculté des Sciences de Toulouse, vol II, 3, 1993. | Numdam | MR 94m:12008 | Zbl 0803.12003

[GY1] Gramchev (T.), Yoshino (M.). - WKB Analysis to Global Solvability and Hypoellipticity, Publ. Res. Inst. Math. Sci. Kyoto Univ., t. 31, 1995, p. 443-464. | MR 96m:35048 | Zbl 0842.35021

[GY2] Gramchev (T.), Yoshino (M.). - Rapidly Convergent Iteration Method for Simultaneous Normal Forms of Commuting Maps, preprint, 1997.

[He] Herman (M.R.). - Proc. VIII Int. Conf. Math. Phys. Mebkhout Seneor Eds. World Scientific, 1986, p. 138-184.

[HW] Hardy (G.H.), Wright (E.M.). - An Introduction to the Theory of Numbers, 5th ed. - Oxford Univ. Press.

[Lo] Lochak (P.). - Canonical Perturbation Theory via Simultaneous Approximation, Russ. Math. Surv., t. 47, 1992, p. 57-133. | MR 94f:58110 | Zbl 0795.58042

[MMY] Marmi (S.), Moussa (P.), Yoccoz (J.-C.). - The Brjuno Functions and Their Regularity Properties, Comm. Math. Physics, t. 186, 1997, p. 265-293. | MR 98e:58137 | Zbl 0947.30018

[Si] Siegel (C.L.). - Iteration of Analytic Functions, Ann. Math., t. 43, 1942, p. 807-812. | MR 4,76c | Zbl 0061.14904

[Yo] Yoccoz (J.-C.). - Théorème de Siegel, polynômes quadratiques et nombres de Brjuno, Astérisque, 231, 1995, p. 3-88. | MR 96m:58214